# SDR I05R086498

- Difficulty date: May 12, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N551BA
- Make and model: Urocop EC135P1
- Aircraft serial: 188
- Aircraft time: 518 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Pickup
- Part number: 430106202
- Part serial: 001402600694
- Condition: Inoperative
- Location: M/R Gearbox
- Part time: 519 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOSS OF N/R INDICATION, REPLACED SPEED PICKUP.   OPS CHECKED GOOD.
